# SDR 2001F00049

- Difficulty date: June 1, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N701FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10419
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: WEF271500
- Part serial: WE5006A
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED LAS VEGAS EN ROUTE TO OAK - FLT 7709 - SHORTLY, AFTER TAKEOFF, THE NR 1 INVERTER FAILED.  THE FLIGHT CREW DECLARED AN INFLIGHT EMERGENCY AND RETURNED TO LAS.  MAINTENANCE WAS DISPATCHED AND REPLACED THE NR 1 INVERTER.  THE AIRCRAFT WAS RETURNED TO SERVICE AND DEPARTED LAS AT APPROX 0525Z.  (M)
